# SDR MALA030497

- Difficulty date: November 10, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Part serial: 96099
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3016, LEFT AC GENERATOR FELL OFF LINE.  AIR RETURN TO DTW.  MAINTENANCE REPLACED LEFT AC GENERATOR P/N 31342-003, S/N ON -96099; S/N OFF-97087 PER TECH REP'S ADVICE IAW SAAB MM.  ALL CHECKS ARE GOOD AT THIS TIME.
